# SDR HEEA0011445

- Difficulty date: October 10, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N6160Y
- Make and model: Bell 206L-3
- Aircraft serial: 51609
- System (JASC): 5532 · Vertical Stabilizer, Plate/Skin
- Part: Fin Assy
- Part number: 206023126102
- Condition: Corroded
- Location: Vertical Fin
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FIN ASSY SKIN CORRODED BEYOND LIMITS AT THIS STATION.
